# SDR C1HA200676003

- Difficulty date: October 19, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N676MG
- Make and model: Boeing 727225
- Aircraft serial: 22554
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Disconnected
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 3000' IN CLIMB, LOWER AFT BODY OVERHEAT LT ILLUMINATED.  RAN COM 2, 3, 6, 5, AND LT EXTINGUISHED.  RETURNED TO IND.  FOUND DISCONNECTED AIR DUCT IN AFT BAG BIN.  REPLACED COUPLER.  FUNCTIONAL TEST WING ANTI-ICE SYS CHECKS NORMAL REF MM 30-13-00.
